Im currently in my fourth month of taking Levest combined oral contraceptive pill. I've not ever missed a pill or taken anything to undermine the effectiveness of the pill and I take it every day at the same time so my body has a very steady supply of the hormones. However, my breasts are very very sore to touch, extremely tender and they also feel swollen and appear veiny. This happens from the second week of pills up to my withdrawal bleed where they gradually get better - obviously because of the loss of hormones. I can put up with it but it is irritating and annoying because I cant do anything to make them feel better. Its also annoying because I do a lot of Irish dancing and vigorously jumping about with extremely heavy feeling, sore boobs is not fun. If i decide to try a different pill brand, would I have to use a condom for the first seven days etc or would I be covered by this new pill straight away if I start it when Id start a new pack of Levest?